# SDR 97ZZZX4251

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2610Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0068
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 58130441
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, TWO CHANNELS THAT SUPPORT THE NOSE LANDING GEAR ACTUATOR WERE FOUND CRACKED.  AFTER REMOVING CHANNELS FOR REPLACEMENT, FORWARD SUPPORT ZEE P/N 5813045-1 WAS DISCOVERED CRACKED AND DAMAGED.  AIRCRAFT HAD NO HISTORY OF PROBLEMS ASSOCIATED WITH THE LANDING GEAR.  AIRCRAFT TOTAL TIME 11,250 HOURS.  SUBMITTER RECOMMENDED CLOSE INSPECTION OF THIS AREA.
